# SDR SWAA2022081140236

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 61,102 hours, 36,401 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE DRAGGING ON THE FLOOR / [01] RE-PACK L2 DOOR SLIDE AS PER AMM 25-66-01
